The dosage is largely dependent on the severity of your son's symptoms as well as his weight and age. As every person responds to medication differently there may some upping and/or lowering of the dosage initially until the optimal dose is found. Once this is achieved, the dosage should be checked every 6 months to make sure he is still benefiting from the medication. If his teachers do not already know of the medication decision, perhaps wait a few weeks prior to telling them: this will give you the best indication of whether it is working adequately. Many children experience side effects such as stomach cramps, head aches, listlessness and loss of appetite; these should disappear after a few weeks. Please, please, please contact your doctor if you are unsure about anything regarding the medication.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.